# SDR UPS05245312

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Bs 1010 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING 3608 AFT FRAME AT ATTACHING ANGLE IS CORRODED AT BS 1010 ADJACENT TO STR 26R.  FRAME REPLACED IAW SRM 51-20-1 FIG 7.
